# SDR AALA202111220994

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A300*
- Aircraft serial: 6264
- Aircraft time: 23,675 hours, 9,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT SAYS WIRES HANGING DOWN FROM SEAT 19C. REPLACED BROKEN EMERGENCY EXIT LIGHT ASSEMBLY ON PASSENGER SEAT 19C PER AMM 33-51-19.
